# SDR N6WA2012072504

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 24,442 hours, 17,302 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WHILE PARKED ON TARMAC.  R & R PAX DOOR SWITCH PX 101.  OP'S CHECKED GOOD IAW AMM 52-70-04.
